Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Equivalence of categories between coefficient systems and systems of idempotents

Author: Thomas Lanard
Journal: Represent. Theory 25 (2021), 422-439
MSC (2020): Primary 22E50; Secondary 20E42
Published electronically: June 2, 2021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The consistent systems of idempotents of Meyer and Solleveld allow to construct Serre subcategories of $\operatorname {Rep}_R(G)$, the category of smooth representations of a $p$-adic group $G$ with coefficients in $R$. In particular, they were used to construct level 0 decompositions when $R=\overline {\mathbb {Z}}_{\ell }$, $\ell \neq p$, by Dat for $GL_{n}$ and the author for a more general group. Wang proved in the case of $GL_{n}$ that the subcategory associated with a system of idempotents is equivalent to a category of coefficient systems on the Bruhat-Tits building. This result was used by Dat to prove an equivalence between an arbitrary level zero block of $GL_{n}$ and a unipotent block of another group. In this paper, we generalize Wang’s equivalence of category to a connected reductive group on a non-archimedean local field.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 22E50, 20E42

Retrieve articles in all journals with MSC (2020): 22E50, 20E42

Additional Information

Thomas Lanard
Affiliation: Faculty of Mathematics, University of Vienna, Oskar-Morgenstern-Platz 1, 1090 Wien, Austria
MR Author ID: 1288084

Received by editor(s): August 4, 2020
Received by editor(s) in revised form: January 14, 2021, and February 8, 2021
Published electronically: June 2, 2021
Article copyright: © Copyright 2021 American Mathematical Society